MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM

INTUITIVE SURGICAL, INC DAVINCI SI; VISION SIDE SYSTEM
Model Number 380990-15
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted radical without lymphadenectomy prostatectomy surgical procedure, a nurse contacted technical support to report that error 25326 occurred.The intuitive surgical, inc.(isi) technical support engineer (tse) guided the customer to check and power cycle the system, but the issue persisted.Subsequently, the tse suggested to swap the patient side cart (psc) power socket, but the problem continued.Due to these unresolved issues, the procedure could not be completed as planned.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the customer elected to convert to traditional laparoscopic surgery after the da vinci system went down.There were no increases in port incisions, nor were additional ports placed.The patient tolerated the conversion well, and there was no injury to the patient as a result of the event.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse was able to reproduce the customer-reported issue, noting the battery indicator flickering with the start button off, while the power cord and outlet were confirmed normal.Initial power cycles showed intermittent behavior, and the system shut down with error 23.In consultation with technical support, potential defective components were identified as the battery, auxiliary power board (apb), and generic power distributor (gpd).The battery was replaced, but the issue persisted.Then fse swapped the gpd board using the surgeon side console (ssc) gpd, after which the patient side cart (psc) functioned normally.The system was power cycled five times without recurrence of the issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The gpd was analyzed, and failure analysis investigations replicated and confirmed the customer-reported complaint.The system log review identified error 25326, confirming the issue occurred in the field.Visual inspection revealed no abnormalities related to the reported issue.The gpd was installed in the golden system, where it failed to distribute power to the ssc.During testing, flashing leds were observed on the board, indicating a functional failure.Upon completion of testing, system error logs were reviewed, and failure analysis was able to confirm and replicate the reported event.The complaint was confirmed based on the field evaluation and failure analysis.The probable cause of error 25326 is a faulty gpd board, which resulted in a power disconnection to the system.

Brand Name
DAVINCI SI
Common Device Name
VISION SIDE SYSTEM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23092916
Report Number2955842-2025-38621
Device Sequence Number9809551
Product Code NAY
UDI-Device Identifier00886874110874
UDI-Public(01)00886874110874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380990-15
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale